Alert archive / Illinois / Flash Flood Warnings in 2015
Flash Flood Warning 16, NWS Quad Cities, IA
NWS Quad Cities, IA issued this flash flood warning at Jul 6, 2015, 7:07 PM CDT for Henry County, Mercer County, Illinois. It was in force for 6 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 6, 2015, 7:07 PM CDT (00:07 UTC)
- Expired
- Jul 7, 2015, 1:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Henry County, IL, Mercer County, IL
The radar
The Quad Cities radar (KDVN), 37 km from the middle of the area, began a volume at 00:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 7:10 PM CDT | FLASH FLOOD | 3 Ne Aledo, IL | WATER FLOWING OVER ROADS FROM SEVERAL CREEKS NEAR 120 AVE AND 212 ST...SPOTTER SAID WATER WAS 6 INCHES DEEP. |
| Jul 6, 8:00 PM CDT | HEAVY RAIN 2.26 | 2 N New Windsor, IL | RAIN FELL IN PAST 4 HOURS. |
| Jul 6, 8:08 PM CDT | FLASH FLOOD | 2 S Orion, IL | ROUTE 150 CLOSED CLOSED ABOUT 1.5 MILES SOUTH OF ORION ILLINOIS DUE TO FLASH FLOODING. |
| Jul 6, 11:00 PM CDT | FLASH FLOOD | Sherrard, IL | MULTIPLE WATER RESCUES MADE FROM RISING WATERS OVER SEVERAL HOURS LAST NIGHT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 0.1 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 733 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 1176 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
438
WGUS53 KDVN 070007
FFWDVN
ILC073-131-070600-
/O.NEW.KDVN.FF.W.0016.150707T0007Z-150707T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
707 PM CDT MON JUL 6 2015
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WESTERN HENRY COUNTY IN NORTHWESTERN ILLINOIS...
MERCER COUNTY IN NORTHWESTERN ILLINOIS...
* UNTIL 100 AM CDT
* AT 707 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO
BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ALEDO...CAMBRIDGE...SILVIS...GENESEO...COLONA...COAL VALLEY...
BURGESS...ORION...VIOLA...WOODHULL...MILLERSBURG...MATHERVILLE...
NEW BOSTON...ALPHA...SHERRARD...KEITHSBURG...ANDOVER...REYNOLDS...
ELIZA AND JOY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4117 9014 4115 9017 4115 9044 4106 9044
4107 9095 4110 9095 4116 9099 4117 9104
4124 9111 4133 9107 4133 9044 4146 9043
4148 9038 4151 9034 4152 9025 4154 9019
4146 9011
$$
RP KINNEY2 follow-up statements
555
WGUS73 KDVN 070110
FFSDVN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
810 PM CDT MON JUL 6 2015
ILC073-131-070600-
/O.CON.KDVN.FF.W.0016.000000T0000Z-150707T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HENRY IL-MERCER IL-
810 PM CDT MON JUL 6 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR
WESTERN HENRY AND MERCER COUNTIES...
AT 805 PM CDT...TRAINED WEATHER SPOTTERS REPORTED FLASH FLOODING
OVER PARTS OF THE WARNED AREA. 2 TO 4 INCHES OF RAIN HAVE ALREADY
FALLEN OVER MUCH OF THE WARNED AREA. AN ADDITIONAL INCH IS POSSIBLE
THIS EVENING...ESPECIALLY IN HENRY COUNTY ILLINOIS.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ALEDO...CAMBRIDGE...GENESEO...COLONA...WARNER...LYNN CENTER...
ORION...SHALE CITY...BURGESS...VIOLA...WOODHULL...NEW WINDSOR...
MATHERVILLE...BODEN...KEITHSBURG...CABLE...SHERRARD...ELIZA...NEW
BOSTON...ANDOVER...MANNON...JOY...MILLERSBURG...OSBORN...CLEVELAND...
SEATON.
A TRAINED SPOTTER REPORTS WATER FLOWING OVER ROADS FROM SEVERAL
CREEKS NEAR 120TH AVENUE AND 212TH STREET...3 MILES NORTHEAST OF
ALEDO IN MERCER COUNTY. ANOTHER SPOTTER IS REPORTING A PORTION OF
ROUTE 150 IS CLOSED DUE TO FLASH FLOODING...1.5 MILES SOUTH OF ORION
IN HENRY COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4117 9014 4115 9017 4115 9044 4106 9044
4107 9095 4110 9095 4116 9099 4117 9104
4124 9111 4133 9107 4133 9044 4146 9043
4148 9038 4151 9034 4152 9025 4154 9019
4146 9011
$$
RP KINNEY556
WGUS73 KDVN 070606
FFSDVN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
106 AM CDT TUE JUL 7 2015
ILC073-131-070611-
/O.EXP.KDVN.FF.W.0016.000000T0000Z-150707T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HENRY IL-MERCER IL-
106 AM CDT TUE JUL 7 2015
...THE FLASH FLOOD WARNING FOR WESTERN HENRY AND MERCER COUNTIES HAS
EXPIRED...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO
POSE A THREAT. THE HEAVY RAINS ENDED BY MID EVENING MONDAY
NIGHT...AND NO NEW FLASH FLOODING OR HEAVY RAIN IS EXPECTED THROUGH
TUESDAY MORNING.
AREA CREEKS AND DRAINAGE DITCHES CONTINUE TO BE SWOLLEN BY THE RUN
OFF FROM THE HEAVY RAIN LAST EVENING. PLEASE CONTINUE TO HEED ALL
ROAD CLOSURES AND AVOID THE LINGERING STANDING WATER AREAS.
LAT...LON 4117 9014 4115 9017 4115 9044 4106 9044
4107 9095 4110 9095 4116 9099 4117 9104
4124 9111 4133 9107 4133 9044 4146 9043
4148 9038 4151 9034 4152 9025 4154 9019
4146 9011
$$
12What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Jul 6, 6:41 PM CDT, 26 minutes earlier.
Area forecast discussion, Jul 6, 6:41 PM CDT, 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 641 PM CDT MON JUL 6 2015 .SYNOPSIS... ISSUED AT 315 PM CDT MON JUL 6 2015 A VERY HUMID AIR MASS REMAINED IN PLACE ACROSS THE REGION DURING THE AFTERNOON HOURS...WITH DEWPOINT TEMPERATURES IN THE 70 TO 75 DEGREE RANGE. A COLD FRONT EXTENDED ACROSS CENTRAL IOWA. CLOUD COVER HELPED HOLD DOWN TEMPERATURES MOST AREAS...WITH THE EXCEPTION OF SOUTHEAST IOWA AND FAR NORTHEAST MISSOURI...WHERE READINGS WERE IN THE MID 80S. SCATTERED THUNDERSTORMS CONTINUED ALONG AND NORTH OF INTERSTATE 80 DURING THE AFTERNOON...AFTER PERIODS OF HEAVY RAIN DURING THE MORNING HOURS. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 315 PM CDT MON JUL 6 2015 LATEST HIGH RESOLUTION MODEL TRENDS REFLECT A FASTER PROGRESSION OF THE COLD FRONT THROUGH THE FORECAST AREA LATE THIS AFTERNOON AND TONIGHT...AND HAVE MADE SOME CORRESPONDING ADJUSTMENTS IN EVOLUTION OF POPS AND HIGHEST QPF AMOUNTS. 0.75 TO 1 INCH ADDITIONAL RAINFALL AMOUNTS WILL BE COMMON...WITH ISOLATED 2-3 INCHES IN AREAS IMPACTED BY STRONG AND/OR MULTIPLE STORMS. THE SLIGHT RISK AREA HAS BEEN TRIMMED TO ROUGHLY THE SOUTHEAST HALF OF THE FORECAST AREA...AREAS THAT HAVE BEEN MOSTLY DRY TO THIS POINT. NOT EXCITED ABOVE THE OVERALL SEVERE THREAT WITH THE WEAK SHEAR AND MEAGER MID LEVEL LAPSE RATES. WILL LIKELY BE MONITORING A FEW STORMS FOR STRONG WIND GUSTS. OF MORE CONCERN IS THE DEEP MOISTURE AND POTENTIAL FOR ADDITIONAL HEAVY RAIN. SOME LOCATIONS ALONG AND NORTH OF I-80 PICKED UP 1 TO 2 INCHES THROUGH EARLY AFTERNOON AND WILL NEED TO BE WATCHED CLOSELY. THE HIGHEST QPF THROUGH TONIGHT MAY BE FOCUSED SOUTH OF THESE AREAS. IF THAT ENDS UP BEING THE CASE...THEN THE MAIN THREAT WOULD BE HIGH RAINFALL RATES AND REPEATED ROUNDS IN URBAN AREAS. RAIN EXPECTED TO LINGER FAR SOUTH LATE TONIGHT INTO TUESDAY MORNING. EXPECT COOL N/NE FLOW TUESDAY...WITH AFTERNOON HIGHS ONLY IN THE LOW TO MID 70S. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 315 PM CDT MON JUL 6 2015 QUIET AND DRY CONDITIONS WILL BE SEEN ACROSS THE AREA TUESDAY EVENING WITH THE FRONT WELL SOUTH OF THE AREA AND FLOW OFF LAKE MICHIGAN. A NEW THUNDERSTORM COMPLEX WILL DEVELOP ALONG THE KS/MO BORDER AND MOVE EAST NORTHEAST OVERNIGHT. THUS SHOWERS AND SOME THUNDERSTORMS SHOULD BEGIN MOVING INTO THE EXTREME SOUTH AROUND SUNRISE WEDNESDAY. THE CONVECTIVE COMPLEX WILL MOVE ACROSS THE AREA IN A DECAYING NATURE WEDNESDAY MORNING AND EARLY AFTERNOON. THE BETTER CHANCES FOR RAIN LOOK TO BE SOUTH OF I-80. DIFFERENTIAL HEATING DURING THE DAY COMBINED WITH ANY BOUNDARIES FROM THE DECAYING CONVECTIVE COMPLEX MAY BE ENOUGH TO GENERATE ISOLATED TO SCATTERED CONVECTION NORTH OF I-80 DURING THE AFTERNOON. CLOUD COVER AND PRECIPITATION MAY RESULT IN HIGHS NOT MUCH WARMER THAN THE LOWER 70S. RAIN SHOULD SLOWLY DECREASE IN COVERAGE FROM WEST TO EAST WEDNESDAY NIGHT WITH THE BETTER RAIN CHANCES SOUTH OF I-80. ON THURSDAY...THE MODELS DIVERGE CONSIDERABLY ON THEIR RESPECTIVE SOLUTIONS. THE KEY WILL BE WHERE DOES THE FRONTAL BOUNDARY STALL OUT. SEVERAL MODELS PLACE THE FRONTAL BOUNDARY FROM NORTHERN INDIANA INTO SOUTHERN IOWA. IF THIS PLACEMENT IS CORRECT...THEN ISOLATED TO POSSIBLY SCATTERED CONVECTION WILL BE POSSIBLE...ESPECIALLY DURING THE AFTERNOON HOURS. HIGH TEMPERATURES ON THURSDAY WILL BE WELL BELOW NORMAL. THURSDAY NIGHT ON... THE MODELS DIVERGE CONSIDERABLY ON THEIR RESPECTIVE SOLUTIONS REGARDING THE SENSIBLE WEATHER. THE OVERALL LARGE SCALE PICTURE WOULD SUPPORT A FAIRLY ACTIVE WEATHER PATTERN WITH ORGANIZED THUNDERSTORM COMPLEXES. THE KEY WILL BE WHERE THE FRONTAL POSITION IS LOCATED. IT MUST BE POINTED OUT THAT THERE WILL BE PERIODS OF DRY WEATHER FROM THURSDAY NIGHT THROUGH NEXT MONDAY. THESE DRY PERIODS MAY BE 6 OR MORE HOURS LONG. CONFIDENCE ON WHEN THE DRY WEATHER MAY OCCUR IS QUITE LOW. RIGHT NOW THE MODEL CONSENSUS HAS CHANCE TO LIKELY POPS THURSDAY NIGHT/FRIDAY FOR A POTENTIAL THUNDERSTORM COMPLEX MOVING ACROSS THE AREA. FRIDAY NIGHT THROUGH MONDAY...THE MODEL CONSENSUS HAS SLIGHT CHANCE TO CHANCE POPS EACH DAY. LARGE SCALE SIGNALS IN THE WEATHER PATTERN WOULD SUPPORT ADDITIONAL ROUNDS OF ORGANIZED THUNDERSTORM COMPLEXES AFFECTING THE MIDWEST. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING) ISSUED AT 632 PM CDT MON JUL 6 2015 A COLD FRONT WILL BRING THUNDERSTORMS TO SOUTHEAST IOWA AND NORTHWEST ILLINOIS THROUGH AROUND 10 PM...OTHERWISE...EXPECT A PERIOD OF MVFR CIGS THROUGH THE NIGHT AS COOLER AIR MOVES INTO THE MOIST AIR. FOLLOWING THIS THUNDERSTORM EVENT...DRY WEATHER IS EXPECTED THROUGH TUESDAY EVENING. THE EVENING STORMS TONIGHT WILL MAINLY BRING LOW VISIBILITY AND HEAVY RAINS. THE WIND THREAT FOR STORMS HAS DIMINISHED. ERVIN && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SYNOPSIS...RP KINNEY SHORT TERM...RP KINNEY LONG TERM...08 AVIATION...ERVIN
Hazardous weather outlook, Jul 6, 3:22 PM CDT, 3 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 322 PM CDT MON JUL 6 2015 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-071100- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 322 PM CDT MON JUL 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL BE MORE WIDESPREAD OVER THE ENTIRE AREA LATE THIS AFTERNOON AND EVENING AS A COLD FRONT MOVES THROUGH THE REGION. A FEW THUNDERSTORMS MAY BE SEVERE WITH DAMAGING WINDS PRESENTING THE MAIN THREAT. THE MAIN THREAT AREA FOR ISOLATED SEVERE WEATHER IS SOUTH OF INTERSTATE 80. EXPECT LOCALLY HEAVY RAINFALL WITH STORMS THROUGH TONIGHT. THIS MAY LEAD TO MINOR STREET FLOODING AND PONDING WATER ON ROADS. ISOLATED FLASH FLOODING IS NOT OUT OF THE QUESTION...ESPECIALLY IN URBAN AREAS AND LOCATIONS THAT RECEIVED HEAVY RAIN EARLIER TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A BAND OF THUNDERSTORMS MAY MOVE ACROSS PORTIONS OF THE OUTLOOK AREA WEDNESDAY INTO WEDNESDAY EVENING. WHILE SEVERE WEATHER IS CURRENTLY NOT EXPECTED WITH THESE STORMS...THEY MAY BE ABLE TO PRODUCE LOCALLY HEAVY RAINFALL AND MINOR FLOODING. LATEST INDICATIONS SUGGEST THAT THESE STORMS WILL MOVE ACROSS AREAS GENERALLY ALONG AND SOUTH OF INTERSTATE 80. THURSDAY NIGHT THROUGH SATURDAY NIGHT...THERE IS A CHANCE FOR MORE ROUNDS OF THUNDERSTORMS OVER PORTIONS OF THE OUTLOOK AREA THROUGHOUT THIS PERIOD. ADDITIONAL EPISODES OF HEAVY RAIN MAY LEAD TO FLOODING PROBLEMS BY THE WEEKEND. IT IS TOO SOON TO DETERMINE THE POTENTIAL FOR SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING. RP KINNEY/08
In the hours before
Special weather statement, Jul 6, 5:25 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 525 PM CDT MON JUL 6 2015 IAZ067-068-077-078-087>089-098-099-ILZ009-015>018-024>026-MOZ009- 010-070100- MUSCATINE-SCOTT-WASHINGTON-LOUISA-JEFFERSON-HENRY IA-DES MOINES- VAN BUREN-LEE-WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER- HENDERSON-WARREN-SCOTLAND-CLARK- INCLUDING THE CITIES OF...MUSCATINE...BETTENDORF...DAVENPORT... WASHINGTON...WAPELLO...FAIRFIELD...MOUNT PLEASANT...BURLINGTON... KEOSAUQUA....FORT MADISON...STERLING...ROCK FALLS...MOLINE... ROCK ISLAND...KEWANEE...PRINCETON...HENNEPIN...ALEDO...OQUAWKA... MONMOUTH...MEMPHIS...KAHOKA 525 PM CDT MON JUL 6 2015 ...THUNDERSTORMS WITH VERY HEAVY RAIN EARLY THIS EVENING... THUNDERSTORMS WILL CONTINUE TO SPREAD OVER EASTERN IOWA...ILLINOIS...AND NORTHEAST MISSOURI THROUGH SUNSET. THESE STORMS MAY PRODUCE STRONG WINDS...BUT ALL STORMS WILL BE CAPABLE OF VERY HEAVY RAINFALL RATES. THIS HEAVY RAIN MAY BRING MINOR FLOODING TO URBAN AND POORLY DRAINED AREAS. MAKE SURE YOU NEVER DRIVE THROUGH WATER OVER A ROAD. ERVIN
Local storm report, Jul 6, 5:29 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
529 PM CDT MON JUL 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM TSTM WND GST W FAIRFIELD 41.01N 91.97W
07/06/2015 E60 MPH JEFFERSON IA EMERGENCY MNGR
LEE COUNTY EM REPORTING STRONG WINDS ON HWY 34.
&&
GROSSLocal storm report, Jul 6, 5:31 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
531 PM CDT MON JUL 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0526 PM TSTM WND DMG HOOPPOLE 41.52N 89.91W
07/06/2015 HENRY IL PUBLIC
5 INCH DIAMETER TREE BRANCH BLOWN DOWN ON TOP OF HOUSE.
&&
ERVINLocal storm report, Jul 6, 5:37 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
537 PM CDT MON JUL 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TSTM WND GST FAIRFIELD 41.01N 91.97W
07/06/2015 M57 MPH JEFFERSON IA AWOS
&&
GROSSLocal storm report, Jul 6, 5:57 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
557 PM CDT MON JUL 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM HEAVY RAIN 1 E PRINCETON 41.67N 90.34W
07/06/2015 M3.25 INCH SCOTT IA TRAINED SPOTTER
3.25 INCHES OF RAIN TODAY
&&
KMLocal storm report, Jul 6, 6:29 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
629 PM CDT MON JUL 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0627 PM FLASH FLOOD MUSCATINE 41.42N 91.07W
07/06/2015 MUSCATINE IA LAW ENFORCEMENT
ROADS ARE BEING CLOSED AS OF 627 PM IN MUSCATINE.
INCLUDING HIGHWAY 22...AND SEVERAL STREETS DOWNTOWN.
THERE IS ALSO FLASH FLOODING REPORTED AROUND CITY HALL.
&&
ERVINThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 7:21 PM CDT | Flash Flood Warning | DVN | Rock Island | 6 hr |
Nearby
Flash Flood Warnings in Illinois, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.